View Single Post
Old 12-23-2010, 10:01 AM   #1
Ghostdivision Ghostdivision is offline
Junior Member
(male)
 
Join Date: Sep 2010
Location: alberta
Posts: 13
Ghostdivision HB User
Metabolism makes me tired

I am just wondering, whenever I take vitamins I get tired after awhile. I feel great, then I crash hard and require more food. I dont have the best diet, and I feel like I need vitamins. But I also dont eat alot.

Without vitamins I still have a high metabolism. Vitamins only speed it up. I take a small dose of b5 for my face (75mg) and the next day I feel drained and need food or i get tired.

I dont know if i should be considering this an issue, I dont want my metabolisim to slow down, but is there anything else that could be interfering or causing this issue?

I was worried I had diabetes, I went through a ton of blood tests after a 14 hour fast (7 vials worth) and nothing.

All I know is I need vitamins to keep healthy face, hair, overall health. After I eat I feel fine, but then after an hour or two I crash and feel hungry again and tired.

I could stop taking vitamins but then my face (acne) will suffer. I also should mention beside b5 I take the minimum rda.

Last edited by Ghostdivision; 12-23-2010 at 10:02 AM.